Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)


Showing 1 - 35 of 35 Journals sorted alphabetically
Acta Universitatis Sapientiae, Mathematica     Open Access  
Algebra Letters     Open Access   (Followers: 1)
American Journal of Computational Mathematics     Open Access   (Followers: 4)
American Journal of Mathematics and Statistics     Open Access   (Followers: 8)
Annals of Global Analysis and Geometry     Hybrid Journal   (Followers: 2)
Archiv der Mathematik     Hybrid Journal  
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry     Partially Free   (Followers: 1)
Bulletin of the American Mathematical Society     Open Access   (Followers: 5)
Communications in Mathematics     Open Access  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Conformal Geometry and Dynamics     Full-text available via subscription  
Difficoltà in Matematica     Full-text available via subscription  
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
International Journal of Applied Metaheuristic Computing     Full-text available via subscription   (Followers: 2)
International Journal of Computing Science and Mathematics     Hybrid Journal   (Followers: 1)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
Journal of Elliptic and Parabolic Equations     Hybrid Journal  
Journal of Mathematical Physics     Hybrid Journal   (Followers: 25)
Journal of Physics A : Mathematical and Theoretical     Hybrid Journal   (Followers: 22)
Journal of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 6)
Jurnal Fourier     Open Access   (Followers: 1)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Programming     Hybrid Journal   (Followers: 14)
Mathematics     Open Access   (Followers: 3)
Mathematics of Computation     Full-text available via subscription   (Followers: 5)
Mathematika     Full-text available via subscription  
Memoirs of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 2)
Optimization: A Journal of Mathematical Programming and Operations Research     Hybrid Journal   (Followers: 6)
Pesquimat     Open Access  
Pro Mathematica     Open Access  
Proceedings of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 4)
Representation Theory     Full-text available via subscription   (Followers: 1)
St. Petersburg Mathematical Journal     Full-text available via subscription   (Followers: 1)
Theoretical Mathematics & Applications     Open Access  
Transactions of the Moscow Mathematical Society     Full-text available via subscription   (Followers: 1)
Similar Journals
Journal Cover
Mathematical Journal of Interdisciplinary Sciences
Number of Followers: 1  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2278-9561 - ISSN (Online) 2278-957X
Published by Chitkara University Homepage  [8 journals]
  • Extension of Blasius Newtonian Boundary Layer to Blasius Non-Newtonian
           Boundary Layer

    • Authors: Manisha Patel, Hema Surati, M G Timol
      Pages: 35 - 41
      Abstract: Blasius equation is very well known and it aries in many boundary layer problems of fluid dynamics. In this present article, the Blasius boundary layer is extended by transforming the stress strain term from Newtonian to non-Newtonian. The extension of Blasius boundary layer is discussed using some non-newtonian fluid models like, Power-law model, Sisko model and Prandtl model. The Generalised governing partial differential equations for Blasius boundary layer for all above three models are transformed into the non-linear ordinary differewntial equations using the one parameter deductive group theory technique. The obtained similarity solutions are then solved numerically. The graphical presentation is also explained for the same. It concludes that velocity increases more rapidly when fluid index is moving from shear thickninhg to shear thininhg fluid.
      MSC 2020 No.: 76A05, 76D10, 76M99
      PubDate: 2021-06-08
      DOI: 10.15415/mjis.2021.92004
      Issue No: Vol. 9, No. 2 (2021)
  • Infinite Nested Radicals - A Way to Express All Quantities Rational,
           Irrational Transcendental By a Single Integer Two

    • Authors: Narinder Kumar Wadhawan, Priyanka Wadhawan
      Pages: 1 - 9
      Abstract: This paper proves that all mathematical quantities including fractions, roots or roots of root, transcendental quantities can be expressed by continued nested radicals using one and only one integer 2. A radical is denoted by a square root sign and nested radicals are progressive roots of radicals. Number of terms in the nested radicals can be finite or infinite. Real mathematical quantity or its reciprocal is first written as cosine of an angle which is expanded using cosine angle doubling identity into nested radicals finite or infinite depending upon the magnitude of quantity. The finite nested radicals has a fixed sequence of positive and negative terms whereas infinite nested radicals also has a sequenceof positive and negative terms but the sequence continues infinitely. How a single integer 2 can express all real quantities, depends upon its recursive relation which is unique for a quantity. Admittedly, there are innumerable mathematical quantities and in the same way, there are innumerable recursive relations distinguished by combination of positive and negative signs under the radicals. This representation of mathematical quantities is not same as representation by binary system where integer two has powers 0, 1, 2, 3…so on but in nested radicals, powers are roots of roots.
      PubDate: 2020-10-09
      DOI: 10.15415/mjis.2020.91001
      Issue No: Vol. 9, No. 2 (2020)
  • Some Identities Involving the Generalized Lucas Numbers

    • Authors: Mansi S. Shah Mansi S. Shah, Devbhadra V. Shah Devbhadra V. Shah
      Pages: 11 - 15
      PubDate: 2020-10-22
      DOI: 10.15415/mjis.2020.91002
      Issue No: Vol. 9, No. 2 (2020)
  • Determination of Exponential Congestion Factor of Road Traffic Flow Caused
           By Irregular Occurrences

    • Authors: DK Gangeshwer, Thaneshwar Lal Verma
      Pages: 17 - 22
      Abstract: The present paper deals exponential congestion model of road traffic flow caused by irregular occurrences. Congestion that is happened by unpredictable events, for example, auto collisions, handicapped vehicles, climate conditions, over burdens and unsafe materials of vehicles. On account of these sorts of sudden occasions, the travel times taken on the roadways are questionable. We established the steady state conditions based on number of vehicles on road links. The large c values of those links, M/M/1 queues model under the batch service interruptions may be used. The formulation and assumptions of the proposed models have been developed. The exponential congestion factor (ECF) models based on M/MSP/C queuing have been presented. Finally, the numerical examples have also been discussed.
      PubDate: 2020-10-22
      DOI: 10.15415/mjis.2020.91003
      Issue No: Vol. 9, No. 2 (2020)
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762

Your IP address:
Home (Search)
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-